MAUDE Adverse Event Report: AESCULAP AG VEGA PS FEMORAL COMPONENT CEMENTED F5N R; KNEE ENDOPROSTHETICS

AESCULAP AG VEGA PS FEMORAL COMPONENT CEMENTED F5N R; KNEE ENDOPROSTHETICS
Model Number NX031K
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with nx031k-vega ps femoral component cemented f5n r.According to the complaint description, it was reported that an revision surgery was necessary due to cement had no tight bond with the implant.Additional information was provided on 19th of october.Reportedly, the cement used was optipac 40, refobacin plus.The adverse event / malfunction is filed under (b)(4).Involved components: nn261k-tibial obturator d12 mm-52522748 nx220-vega ps+ gliding surface t2/2+ 10mm-52516314 nn473k-columbus cra/psa tib.Plat.Cemented t2-52537882.
 
Additional Manufacturer Narrative
Investigation results as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
VEGA PS FEMORAL COMPONENT CEMENTED F5N R
Common Device Name
KNEE ENDOPROSTHETICS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der grün
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key12761930
Report Number9610612-2021-00701
Device Sequence Number14288662
Product Code JWH
UDI-Device Identifier04046963810153
UDI-Public4046963810153
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K101281
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNX031K
Device Catalogue NumberNX031K
Device Lot Number52502712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer11/25/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NN261K-52522748; NN473K-52537882; NX220-52516314
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexFemale
Patient Weight85 KG